| Model Number |
7590 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the left anterior descending artery.A 1.50mm x 20mm maverick balloon catheter was advanced for dilatation.However, during procedure, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications reported and the patient condition was good.
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a maverick 2mr balloon catheter.The device was visually and microscopically examined.There was contrast and blood present in the inflation lumen and balloon.There was blood in the guidewire lumen and the balloon was loosely folded.The balloon had a 8mm longitudinal tear between the proximal waist and the proximal end of the markerband.Product analysis confirmed the reported event, as the balloon was found to have a longitudinal tear.
Event or Problem Description